my son is 26, type 1 since 8, takes lantus to baseline humalog when he eats, lately one to 2 hours after lantus his sugar drops to 28, he fixes comes up to 94, when he wakes up in the morning he is 300 does not fix because this also causes a low 2 hours later he is 120, he does not know what is causes this low, he is usually 120 at bedtime, do you think he should snack with no shot, or back off lantus?
he cant find a reason for the low, fixes causes a yoyo
He would probably need to back of the dose for the post meal low blood sugar. I would also suggest taking a middle of the night reading at around 3-4 am and if that is low, he may need to back off his night dose as well. I would suggest consulting his treating endocrinologist for appropriate management and dose adjustment.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.